# SDR ASAA9980156

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLT 188, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN WERE INOPERATIVE. SECURED CONNECTOR TO LIGHT ASSEMBLY AT ROW 27 AND OPERATED NORMALLY.  (M)
